# SDR FDEA201307061486

- Difficulty date: July 6, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 52,544 hours, 22,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3440
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A LIGHTNING STRIKE AT BS 460, S16 - 17R.  REPAIRED SKIN IAW SRM 53-00-01, REP 15.  FABRICATED DOUBLER, FILLER AND INSTALLED IAW SRM 51-40-02 & 53-00-01, REPAIR 15, FIG 201.
